# SDR 08182005C

- Difficulty date: August 18, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N314CE
- Make and model: Saab 340B
- Aircraft serial: 335
- Aircraft time: 24,746 hours, 31,242 cycles
- System (JASC): 7697 · Engine Control System Wiring
- Part: Cable
- Condition: Damaged
- Location: Power Lever
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

RT POWER LEVER DOES NOT CONTROL TORQUE INFLIGHT OR ON THE GROUND.  REMOVED AND REPLACED RT POWER CABLE.
